A STUDY ON THE SUMS OF SQUARES OF GENERALIZED TRIBONACCI NUMBERS: CLOSED FORM FORMULAS OF ∑_{k=0}ⁿkx^{k}W_{k}²


Abstract views: 188 / PDF downloads: 257

Authors

DOI:

https://doi.org/10.26900/jsp.5.1.02

Keywords:

Sums of squares, third order recurrence,, generalized Tribonacci numbers, Padovan numbers , Perrin numbers, Narayana numbers

Abstract

In this paper, closed forms of the sum formulas ∑_{k=0}ⁿkx^{k}W_{k}², ∑_{k=0}ⁿkx^{k}W_{k+2}W_{k} and ∑_{k=0ⁿkx^{k}W_{k+1}W_{k} for the squares of generalized Tribonacci numbers are presented. As special cases, we give summation formulas of Tribonacci, Tribonacci-Lucas, Padovan, Perrin numbers and the other third order recurrence relations.

2020 Mathematics Subject Classication. 11B39, 11B83.

Downloads

Download data is not yet available.

References

Bruce, I., A modified Tribonacci sequence, Fibonacci Quarterly, 22(3), 244--246, 1984.

Catalani, M., Identities for Tribonacci-related sequences, arXiv:math/0209179, 2012.

Čerin, Z., Formulae for sums of Jacobsthal--Lucas numbers, Int. Math. Forum, 2(40), 1969--1984, 2007.

Čerin, Z., Sums of Squares and Products of Jacobsthal Numbers. Journal of Integer Sequences, 10, Article 07.2.5, 2007.

Chen, L., Wang, X., The Power Sums Involving Fibonacci Polynomials and Their Applications, Symmetry, 11, 2019, doi.org/10.3390/sym11050635.

Choi, E., Modular Tribonacci Numbers by Matrix Method, Journal of the Korean Society of Mathematical Education Series B: Pure and Applied. Mathematics. 20(3), 207--221, 2013.

Elia, M., Derived Sequences, The Tribonacci Recurrence and Cubic Forms, Fibonacci Quarterly, 39 (2), 107-115, 2001.

Frontczak, R.,Sums of powers of Fibonacci and Lucas numbers: A new bottom-up approach, Notes on Number Theory and Discrete Mathematics, 24(2), 94--103, 2018.

Frontczak, R., Sums of Cubes Over Odd-Index Fibonacci Numbers, Integers, 18, 2018.

Gnanam, A., Anitha, B., Sums of Squares Jacobsthal Numbers. IOSR Journal of Mathematics, 11(6), 62-64. 2015.

Kiliç, E., Taşçi, D., The Linear Algebra of The Pell Matrix, Boletín de la Sociedad Matemática Mexicana, 3(11), 2005.

Kılıc, E., Sums of the squares of terms of sequence {u_{n}}, Proc. Indian Acad. Sci. (Math. Sci.) 118(1), 27--41, 2008.

Lin, P. Y., De Moivre-Type Identities For The Tribonacci Numbers, Fibonacci Quarterly, 26, 131-134, 1988.

Pethe, S., Some Identities for Tribonacci sequences, Fibonacci Quarterly, 26(2), 144--151, 1988.

Prodinger, H., Sums of Powers of Fibonacci Polynomials, Proc. Indian Acad. Sci. (Math. Sci.), 119(5), 567-570, 2009.

Prodinger, H., Selkirk, S.J., Sums of Squares of Tetranacci Numbers: A Generating Function Approach, 2019, http://arxiv.org/abs/1906.08336v1.

Raza, Z., Riaz, M., Ali, M.A., Some Inequalities on the Norms of Special Matrices with Generalized Tribonacci and Generalized Pell-Padovan Sequences, arXiv, 2015, http://arxiv.org/abs/1407.1369v2

Schumacher, R., How to sum the squares of the Tetranacci numbers and the Fibonacci m-step numbers. Fibonacci Quarterly, 57:168--175, 2019.

Scott, A., Delaney, T., Hoggatt Jr., V., The Tribonacci sequence, Fibonacci Quarterly, 15(3), 193--200, 1977.

Shannon, A.G, Horadam, A.F., Some Properties of Third-Order Recurrence Relations, The Fibonacci Quarterly, 10 (2), 135-146, 1972.

Shannon, A., Tribonacci numbers and Pascal's pyramid, Fibonacci Quarterly, 15(3), pp. 268 and 275, 1977.

N.J.A. Sloane, The on-line encyclopedia of integer sequences, http://oeis.org/

Spickerman, W., Binet's formula for the Tribonacci sequence, Fibonacci Quarterly, 20, 118--120, 1982.

Soykan, Y., Closed Formulas for the Sums of Squares of Generalized Fibonacci Numbers, Asian Journal of Advanced Research and Reports, 9(1), 23-39, 2020. https://doi.org/10.9734/ajarr/2020/v9i130212

Soykan Y., Closed Formulas for the Sums of Cubes of Generalized Fibonacci Numbers: Closed Formulas of and ∑_{k=0}ⁿW_{k}³ and ∑_{k=1}ⁿW_{-k}³, Archives of Current Research International, 20(2), 58-69, 2020. DOI: 10.9734/ACRI/2020/v20i230177

Soykan, Y., A Closed Formula for the Sums of Squares of Generalized Tribonacci numbers, Journal of Progressive Research in Mathematics, 16(2), 2932-2941, 2020.

Soykan, Y., A Study On Sums of Cubes of Generalized Fibonacci Numbers: Closed Formulas of ∑_{k=0}ⁿx^{k}W_{k}³ and ∑_{k=1}ⁿx^{k}W_{-k}³ , Preprints 2020, 2020040437 (doi: 10.20944/preprints202004.0437.v1).

Soykan Y., On Sums of Cubes of Generalized Fibonacci Numbers: Closed Formulas of ∑_{k=0}ⁿkW_{k}³ and ∑_{k=1}ⁿkW_{-k}³, Asian Research Journal of Mathematics, 16(6), 37-52, 2020. DOI: 10.9734/ARJOM/2020/v16i630196

Soykan, Y., On the Sums of Squares of Generalized Tribonacci Numbers: Closed Formulas of ∑_{k=0}ⁿx^{k}W_{k}², Archives of Current Research International, 20(4), 22-47, 2020. DOI: 10.9734/ACRI/2020/v20i430187

Soykan, Y., Formulae For The Sums of Squares of Generalized Tribonacci Numbers: Closed Form Formulas of ∑_{k=0}ⁿkW_{k}², IOSR Journal of Mathematics, 16(4), 1-18, 2020. DOI: 10.9790/5728-1604010118

Soykan, Y., A Study on Generalized Fibonacci Numbers: Sum Formulas ∑_{k=0}ⁿkx^{k}W_{k}³ and ∑_{k=1}ⁿkx^{k}W_{-k}³ for the Cubes of Terms, Earthline Journal of Mathematical Sciences, 4(2), 297-331, 2020. https://doi.org/10.34198/ejms.4220.297331

Soykan Y., Generalized Fibonacci Numbers: Sum Formulas of the Squares of Terms, MathLAB Journal, Vol 5, 46-62, 2020.

Soykan, Y., Horadam Numbers: Sum of the Squares of Terms of Sequence, Int. J. Adv. Appl. Math. and Mech. In Presss.

Soykan, Y., On Generalized Tetranacci Numbers: Closed Form Formulas of the Sum ∑_{k=0}ⁿW_{k}² of the Squares of Terms, Preprints 2020, 2020050453 (doi: 10.20944/preprints202005.0453.v1).

Yalavigi, C.C., A Note on `Another Generalized Fibonacci Sequence', The Mathematics Student. 39, 407--408, 1971.

Yalavigi, C. C., Properties of Tribonacci numbers, Fibonacci Quarterly, 10(3), 231--246, 1972.

Yilmaz, N., Taskara, N., Tribonacci and Tribonacci-Lucas Numbers via the Determinants of Special Matrices, Applied Mathematical Sciences, 8(39), 1947-1955, 2014.

Marcellus E. Waddill, Using Matrix Techniques to Establish Properties of a Generalized Tribonacci Sequence (in Applications of Fibonacci Numbers, Volume 4, G. E. Bergum et al., eds.). Kluwer Academic Publishers. Dordrecht, The Netherlands: pp. 299-308, 1991.

Wamiliana., Suharsono., Kristanto, P. E., Counting the sum of cubes for Lucas and Gibonacci Numbers, Science and Technology Indonesia, 4(2), 31-35, 2019.

Downloads

Published

2021-02-15

How to Cite

SOYKAN, Y. (2021). A STUDY ON THE SUMS OF SQUARES OF GENERALIZED TRIBONACCI NUMBERS: CLOSED FORM FORMULAS OF ∑_{k=0}ⁿkx^{k}W_{k}². HEALTH SCIENCES QUARTERLY, 5(1), 1–23. https://doi.org/10.26900/jsp.5.1.02

Issue

Section

Letter to the Editor